# SDR DL73K990170

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT ENTRY DOOR CUTOUT WAS FOUND WITH A .25 INCH LONG TYPICAL CRACK IN THE LOWER DOOR HINGE CUTOUT.  THE CRACK WAS IN THE SKIN AND BONDED DOUBLER ONLY.  THE DAMAGED SKIN ASSY WAS CUT AWAY AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND STEEL TRIPLER PER THE GUIDELINES OF B737 SRM 53-30-3, FIG 34.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366544-14, REV A.
